# SDR ASAA2015060311963

- Difficulty date: June 3, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 6,237 hours, 2,058 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BITE CURRENT STATUS SHOWS MESSAGE 49-31168, "FCU TEMP SHOWS OUT OF RANGE HIGH".  ACFT GROUNDED.
